journal6 ›› 2008, Vol. 29 ›› Issue (3): 26-28.

• Mathematics • Previous Articles     Next Articles

Bounds of the Solution for the Continuous Riccati Equation


  1. (Republic Basic Department,Huali College,Guangdong University of Technology,Guangzhou 511325,China)
  • Online:2008-05-25 Published:2012-05-23

Abstract: The estimation problem of matrix bounds for the continuous Riccati equation  is studied.The upper and lower matrix bounds and eigenvalue for the solution of the continuous Riccati equation are presented in terms of matrix  and eigenvalue inequality approach.The proposed results are illustrated.

Key words: Riccati equation, matrix bound, continuous, estimate

WeChat e-book chaoxing Mobile QQ